Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2003 year

Subharmonics of large amplitudes in a semilinear Duffing oscillator, Doklady Mathematics, 68, 1 (2003) 84-88

Download (244.2 KB)

Authors: Krasnosel'skii A., Pokrovskii A.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site